MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+
Model Number 10379675
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has requested the instrument be returned for investigation.There was no injury reported as a result of this event nor was there any property damaged.The customer immediately unplugged the instrument when the smoke was seen.The customer is operational with a new instrument.The cause of this event is unknown.
 
Event or Problem Description
Customer reported visible smoke was observed upon plugging their clinitek status+ analyzer into the power source.The customer immediately unplugged the instrument and there were no further issues there is no report of injury due to this event.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
thomas myers
511 benedict avenue
tarrytown, NY 10591
MDR Report Key16632165
Report Number3002637618-2023-00007
Device Sequence Number20228085
Product Code JIL
UDI-Device Identifier00630414574639
UDI-Public00630414574639
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10379675
Device Catalogue Number10379675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown